MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DEFLECTOR , CATHETER; DEFLECTING MECHANISM WITH 2 INSTRUMENT CHANNELS

KARL STORZ SE & CO. KG DEFLECTOR , CATHETER; DEFLECTING MECHANISM WITH 2 INSTRUMENT CHANNELS
Model Number 27026EF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was evaluated and confirmed the distal deflector mechanism is broken off and there is corrosion around the area.The date code of the product is 2015.The instrument has been in use for 4 years.The tip was retrieved from inside the patient and the procedure completed with no harm to the patient.
 
Event or Problem Description
Allegedly per the customer, during a cystoscopy with biopsy the tip of the deflector mechanism broke off while inside the patient.The tip was retrieved in one piece with no harm to the patient.Once the piece was retrieved the procedure continued and completed.
 
Additional Manufacturer Narrative
The correct product number is 2726ef.

Brand Name
DEFLECTOR , CATHETER
Common Device Name
DEFLECTING MECHANISM WITH 2 INSTRUMENT CHANNELS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9176615
Report Number9610617-2019-00097
Device Sequence Number14107194
Product Code ODB
UDI-Device Identifier04048551231876
UDI-Public4048551231876
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K943697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27026EF
Device Catalogue Number27026EF
Device Lot NumberWU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight109